# SDR SWAA2022012052035

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR 19R FWD CARGO COMPARTMENT ; 2021-558066 / [01] REPLACED GUSSET ANGLE AND FASTENERS LOCATED BS500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 SRM 51-0-02 ITEM 9 DWG. #143A7902 REV.E SEE INDIVIDUAL SING OFF BELOW; [02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW.
